MAUDE Adverse Event Report: TIDI PRODUCTS, LLC TIDI; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS, LLC TIDI; DRAPE, SURGICAL, EXEMPT
Model Number CFI-655
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
C-arm drape immediately ripped open upon applying it to c-arm.

Brand Name
TIDI
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise dr
neenah WI 54956
MDR Report Key23802860
Report Number23802860
Device Sequence Number7686091
Product Code PUI
UDI-Device Identifier00618125140428
UDI-Public(01)00618125140428(11)250130(17)300130(10)66444800
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
Report Date (Section F) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFI-655
Device Catalogue NumberCFI-655
Device Lot Number66444800
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/19/2025